# SDR 96UAL900133

- Difficulty date: February 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N7276U
- Make and model: Boeing 727222
- Aircraft serial: 21423
- Engine: Pwa JT8D15
- System (JASC): 2410 · Alternator-Generator Drive
- Part: Csd
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AFTER NR 1 ENGINE WAS STARTED THE LEFT PACK SMOKED UP CABIN.  REPLACED CONSTANT SPEED DRIVE DUE TO INOPERATIVE GENERATOR.  NO SUBSEQUENT COMMENTS ON SMOKE IN CABIN.
